zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
The dynamics of an impulsive delay predator-prey model with stage structure and Beddington-type functional response. (English) Zbl 1218.34099
The authors consider the following stage-structured predator-prey model with impulsive effect $$\cases \dot x(t)=x(t)(a-bx(t))-\frac{cx(t)y_2(t)}{\alpha+x(t)+\beta y_2(t)}, &t\neq nT, \\ \dot y_1(t)=\lambda\frac{cx(t)y_2(t)}{\alpha+x(t)+\beta y_2(t)}-d_1y_1(t)-\lambda e^{-d_2\tau}\frac{cx(t-\tau)y_2(t-\tau)}{\alpha+x(t-\tau)+\beta y_2(t-\tau)}, &t\neq nT,\\ \dot y_2(t)=\lambda e^{-d_2\tau}\frac{cx(t-\tau)y_2(t-\tau)}{\alpha+x(t-\tau)+\beta y_2(t-\tau)}-d_2y_2(t)-ry_2^2(t), &t\neq nT,\\ x(t^+)=(1-p)x(t),\ y_1(t^+)=y_1(t)+\mu, \ y_2(t^+)=y_2(t), &t=nT, \endcases\tag1$$ where $x(t), y_1(t), y_2(t)$ represent the densities of prey, immature predator and mature predator populations at time $t$, respectively. $a$ is the intrinsic growth rate of the prey, $b$ is the intra-specific competition rate of the prey, $c$ is the capturing rate of the predator, $\alpha$ is a saturation constant, $\beta$ scales the impact of the predator interference, $\lambda$ is the conversion coefficient, $d_1, d_2$ are the mortality rates of the immature and mature predator, respectively, $r$ is the intra-specific competition rate of the mature predator, $\tau$ represents a constant time to maturity for the immature predator, $p$ $(0\leq p<1)$ represents the partial impulsive harvest of the prey by catching or pesticide, $\mu\geq 0$ is the amount of immature predators released at fixed time $t=nT$. By using the discrete dynamical system determined by the stroboscopic map, the existence and global attractivity of the predator-extinction periodic solution are obtained. Based on the theory of impulsive delay differential equations, the permanence of the system is studied.

34K60Qualitative investigation and simulation of models
34K45Functional-differential equations with impulses
34K25Asymptotic theory of functional-differential equations
92D25Population dynamics (general)
34K13Periodic solutions of functional differential equations
34K20Stability theory of functional-differential equations
Full Text: DOI
[1] Bainov, D.; Simeonov, P.: Impulsive differential equations: periodic solution and applications. (1993) · Zbl 0815.34001
[2] Lakshmikantham, V.; Bainov, D.; Simeonov, P.: Theory of impulsive differential equations. (1989) · Zbl 0719.34002
[3] Liu, X. Z.: Practical stabilization of control system with impulse effects. J. math. Anal. appl. 166, 563-576 (1992) · Zbl 0757.93073
[4] Liu, B.; Chen, L. S.; Zhang, Y.: The effects of impulsive toxicant input on a population in a polluted environment. J. biol. Syst. 11, 265-274 (2003) · Zbl 1041.92044
[5] Li, Z.; Wang, W.; Wang, H.: The dynamics of a beddington type system with impulsive control strategy. Chaos solitons fractals 29, 1229-1239 (2006) · Zbl 1142.34305
[6] Zhang, S.; Chen, L. S.: A Holling II functional response food chain model with impulsive perturbations. Chaos solitons fractals 24, 1269-1278 (2005) · Zbl 1086.34043
[7] Liu, B.; Teng, Z. D.; Chen, L. S.: Analysis of a predator--prey model with Holling II functional response concerning impulsive control strategy. J. comput. Appl. math. 193, 347-362 (2006) · Zbl 1089.92060
[8] Liu, X. Z.; Chen, L. S.: Complex dynamics of Holling-type II Lotka--Volterra predator--prey system with impulsive perturbations on the predator. Chaos solitons fractals 16, 311-320 (2003) · Zbl 1085.34529
[9] X. Wang, Dynamics of a Predator-Prey System with Watt-Type Functional Response, Master Thesis, Northeast Normal University, Changchun, Jilin, China, 2005 (in Chinese).
[10] Wang, X.; Wang, W.; Lin, X.: Chaotic behavior of a watt-type predator--prey system with impulsive control strategy. Chaos solitons fractals 37, 706-718 (2008) · Zbl 1141.34027
[11] Sugie, J.: Two-parameter bifurcation in a predator--prey system of ivlev type. J. math. Anal. appl. 217, 350-371 (1998) · Zbl 0894.34025
[12] Ling, L.; Wang, W. M.: Dynamics of a ivlev-type predator--prey system with constant rate harvesting. Chaos solitons fractals 41, 2139-2153 (2009) · Zbl 1198.34061
[13] Song, X. Y.; Xiang, Z. Y.: The prey-dependent consumption two-prey one-predator models with stage structure for the predator and impulsive effects. J. theoret. Biol. 242, 683-698 (2006)
[14] Song, X. Y.; Chen, L. S.: Optimal harvesting and stability for a two-species competitive system with stage structure. Math. biol. 170, 173-186 (2001) · Zbl 1028.34049
[15] Li, Y. K.; Kuang, Y.: Periodic solutions of periodic delay Lotka--Volterra equations and systems. J. math. Anal. appl. 255, 260-280 (2001) · Zbl 1024.34062
[16] Bainov, D.; Simeonov, P.: Impulsive differential equations: periodic solutions and applications. (1995) · Zbl 0828.34002